MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 13; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 13; HIP FEMORAL STEM
Model Number L20313
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 09/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle litigation record received.Patient alleges pain, fracture of the neck of the prosthetic hip stem under normal use, loss of function and general debilitation of quality of life.Doi: (b)(6) 2015 - dor: (b)(6) 2018 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error since it was found to be a duplicate report of mfr# 1818910-2018-72278.Mfr# will be retracted and only mfr# 1818910-2018-72278 will be kept for investigation purposes.

Brand Name
CORAIL2 NON COL HO SIZE 13
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10344823
Report Number1818910-2020-17217
Device Sequence Number3384721
Product Code KWA
UDI-Device Identifier10603295258049
UDI-Public10603295258049
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberL20313
Device Catalogue NumberL20313
Device Lot Number5241325
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 36IDX58OD; CORAIL2 NON COL HO SIZE 13; DELTA CER HEAD 12/14 36MM +8.5; PINNACLE SECTOR II CUP 58MM; ALTRX +4 10D 36IDX58OD; CORAIL2 NON COL HO SIZE 13; DELTA CER HEAD 12/14 36MM +8.5; PINNACLE SECTOR II CUP 58MM
Outcome Attributed to Adverse Event Required Intervention;